# SDR ALGA088898

- Difficulty date: August 28, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearshaft
- Part number: 6898642
- Condition: Corroded
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARSHAFT HAS CORROSION ON SURFACE OF GEAR.
